# SDR DALA2021070903838

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 66,175 hours, 26,169 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1868800) DURING INSPECTION FOUND COROSION ON LOWER BUSHING AT AFTER LUG LH HORIZONTAL STABILIZER. CORROSION LEVEL 2 LOWER AFTER LUG LH HORIZONTAL STABILIZER WAS REPAIRED PER ERA 592623-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ETI 37-21-400 REV. 8
